Variational Approximate Solutions of Fractional Delay Differential Equations with Integral Transform

  • Eman Mohmmed Namah Mathematics Department, Ibn Al-Haitham Education College for Pure Science,University of Baghdad, Baghdad, Iraq https://orcid.org/0000-0001-8544-4273
Keywords: Variational Iteration Method, Mahgoub Transform, Delay Differential Equations of Fractional Order, Derivatives of Caputo; Approximate Solution

Abstract

     The idea of the paper is to consolidate Mahgoub transform and variational iteration method (MTVIM) to solve fractional delay differential equations (FDDEs). The fractional derivative was in Caputo sense. The convergences of approximate solutions to exact solution were quick. The MTVIM is characterized by ease of application in various problems and is capable of simplifying the size of computational operations.  Several non-linear (FDDEs) were analytically solved as illustrative examples and the results were compared numerically. The results for accentuating the efficiency, performance, and activity of suggested method were shown by comparisons with Adomian Decomposition Method (ADM), Laplace Adomian Decomposition Method (LADM), Modified Adomian Decomposition Method (MADM) and Homotopy Analysis Method (HAM).

Published
2021-10-30
How to Cite
Namah, E. M. (2021). Variational Approximate Solutions of Fractional Delay Differential Equations with Integral Transform. Iraqi Journal of Science, 62(10), 3679-3689. https://doi.org/10.24996/ijs.2021.62.10.26
Section
Mathematics